Browse Title Index


 
Issue Title
 
September 2009, Volume 4, Number S09 Further Development of the Overholt-Type Transformations for Accelerating the Convergence of Sequences Abstract
R. Thukral
 
September 2009, Volume 4, Number S09 Fuzzy Regularizable Graphs Abstract
B. Poornima, V. Ramaswamy
 
2016 Volume 27, Issue Number 3 Gauss-Newton Method for Feedforward Artificial Neural Networks Abstract
Muhammad Hanif
 
2018 Volume 29, Issue Number 2 General exact solution of the fin problem with variable thermal conductivity and variable heat transfer coefficient Abstract
A. H. Abdel Kader, M. S. Abdel Latif, H. M. Nour
 
2013 Volume 21, Issue Number 4 Generalization of Fractional Calculus Operators With Applications: Developments Abstract
Shantanu Das
 
2013 Volume 18, Issue Number 1 Generalization of Superiority of Fuzzy Controllers over Mathematical Modeling of EEG Signals Abstract
P. N. Kamble, S. C. Mehrotra, M. B. Dhakne
 
2011, Volume 12, Number S11 Generalized r-Permutation and r-Combination Techniques for k-Inseparable Non-Inclusion Condition Abstract
C. Moore, M. Laisin, O. C. Okoli
 
2012, Volume 16, Issue Number 3 Geographically Weighted Ordinal Logistic Regression Model Abstract
Purhadi, M. Rifada, S. P. Wulandari
 
2013 Volume 18, Issue Number 1 Geometric Approaches of projection Theory in Three Dimensional Euclidean spaces Abstract
Sahar Mohamed Ali
 
2013 Volume 20, Issue Number 3 Geometrically Deriving Fractional Cross Product and Fractional Curl Abstract
Shantanu Das
 
September 2009, Volume 4, Number S09 Global Adomian Stability for Nonlinear Differential Equations of Separable Variables Abstract
A. EL-Nahhas, I.A. Abdallah
 
2015 Volume 26, Issue Number 3 Global behaviour of a food chain model consisting of two different predator species Abstract
Nijamuddin Ali, Santabrata Chakravarty
 
2012, Volume 15, Issue Number 2 Global Exponential Stability Results for Delayed Neural Networks with Impulsive Perturbations Abstract
Guanghui Sun, Diwang Lin, Chunming Zhang
 
2014 Volume 22, Issue Number 1 Global well-posedness for the MCTDHF equations Abstract
Saber Trabelsi
 
2014 Volume 25, Issue Number 4 Global well-posedness of the 2D incompressible Boussinesq Equation with partial dissipation Abstract
Dhanapati Adhikari
 
December 2010, Volume 9, Number D10 (Special Volume) Guest Editorial Board for This Special Volume Abstract
Verdiana Grace Masanja
 
November 2008, Volume 1, Number N08 Haar wavelet method for solving higher order differential equations Abstract
Ulo Lepik
 
2016 Volume 27, Issue Number 2 Hamiltonian-t*-Laceability in the Cartesian Product of Paths Abstract
P. Gomathi, R. Murali
 
2017 Volume 28, Issue Number 2 Homotopy Analysis Method for solving Counter current imbibition phenomena of the time positive fractional type arising in heterogeneous porous media Abstract
V. P. Gohil, Ramakanta Meher
 
June 2009, Volume 3, Number J09 Homotopy Perturbation Method for Solving Tenth Order Boundary Value Problems Abstract
A. Barari, M. Omidvar, T. Najafi, Abdoul R. Ghotbi
 
June 2009, Volume 3, Number J09 How To Deal With Missing Covariates In Logistic Regression? A Bayesian Approach Abstract
Gh. Jandaghi, K. Azam, M. Karimlou, R. Wolfe, A. Forbes, K. Mohammad, M.R. Meskhani, S. Nedjat
 
2016 Volume 27, Issue Number 2 HSAOR Iterative Method for the Finite Element Solution of 2D Poisson Equations Abstract
M. K. M. Akhir, J. Sulaiman
 
2011, Volume 10, Number M11 (Special Volume) Hyers-Ulam Stability of Weighted Composition Operators on Disc Algebra Abstract
Hamid Vaezi
 
2017 Volume 28, Issue Number 3 Hyperbolic Sine-Weibull Distribution And Its Applications Abstract
Omid Kharazmi, Ali Saadatinik, Mostafa Tamandi
 
2013 Volume 20, Issue Number 3 Impact of Data Structure on the Estimators R-Square and Adjusted R-Square in Linear Regression Abstract
A. Y. J. Akossou, R palm
 
201 - 225 of 461 Items << < 4 5 6 7 8 9 10 11 12 13 > >>